MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD MICROTAINER® MAP MICROTUBE FOR AUTOMATED PROCESS K2 EDTA 1.0 MG; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD MICROTAINER® MAP MICROTUBE FOR AUTOMATED PROCESS K2 EDTA 1.0 MG; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 363706
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd microtainer® map microtubes for automated process k2 edta 1.0 mg, the blood samples clotted and interfered with instruments.This occurred with an unspecified number of tubes.There was no report of adverse impact to patients or users.
 
Additional Manufacturer Narrative
D4.Medical device lot#: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: e.1: initial reporter first name: (b)(6).E.1: initial reporter last name: (b)(6).E.1: initial reporter email: (b)(6).E.1: initial reporter phone #: (b)(6).Investigation summary: material #: 363706 lot/batch #: unknown bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.Complaints for sample quality are under statistical control for the month of october 2024.At this time, further testing is not indicated.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.

Brand Name
BD MICROTAINER® MAP MICROTUBE FOR AUTOMATED PROCESS K2 EDTA 1.0 MG
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20713624
Report Number1917413-2024-01075
Device Sequence Number18617913
Product Code JKA
UDI-Device Identifier30382903637066
UDI-Public(01)30382903637066
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K093972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number363706
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown